Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 113, NWS Morristown, TN

June 27, 20184 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jun 27, 2018, 8:24 PM EDT for 4 counties in Tennessee. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2018, 8:24 PM EDT (00:24 UTC)
Expired
Jun 27, 2018, 9:15 PM EDT
In force
51 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bradley County, TN, Hamilton County, TN, McMinn County, TN, Meigs County, TN

The radar

The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 8:30 PM EDTTSTM WND DMG3 Nnw Sale Creek, TNLARGE TREE DOWN ON LEGGET ROAD.
Jun 27, 8:31 PM EDTTSTM WND DMG5 Nne Soddy-Daisy, TNTREES DOWN ON COLEMAN ROAD
Jun 27, 8:31 PM EDTTSTM WND DMG5 Nne Soddy-Daisy, TNTREES ON POWERLINES ON BACK VALLEY RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2018-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2018-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1176 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.6
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted.

287 
WUUS54 KMRX 280024
SVRMRX
TNC011-065-107-121-280115-
/O.NEW.KMRX.SV.W.0113.180628T0024Z-180628T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
824 PM EDT WED JUN 27 2018

The National Weather Service in Morristown has issued a

* Severe Thunderstorm Warning for...
  Northwestern Bradley County in east Tennessee...
  Southwestern Meigs County in east Tennessee...
  West central McMinn County in east Tennessee...
  Northeastern Hamilton County in east Tennessee...

* Until 915 PM EDT.

* At 823 PM EDT, a severe thunderstorm was located 7 miles north of
  Soddy-Daisy, or 12 miles southwest of Dayton, moving east at 20
  mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Cleveland, Soddy-Daisy, Sale Creek, Flat Top Mountain, Hillsview,
  Mowbray Mountain, Hopewell, Birchwood, Shady Grove, Big Spring and
  North Chickamauga Creek Gorge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3528 8528 3532 8524 3545 8517 3545 8515
      3546 8511 3543 8510 3544 8506 3541 8501
      3544 8498 3546 8498 3546 8497 3544 8494
      3544 8492 3546 8490 3547 8475 3518 8482
TIME...MOT...LOC 0023Z 274DEG 18KT 3537 8516 

HAIL...0.75IN
WIND...60MPH
 
$$

CDG
3 follow-up statements
676 
WWUS54 KMRX 280043
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
843 PM EDT WED JUN 27 2018

TNC065-280053-
/O.CAN.KMRX.SV.W.0113.000000T0000Z-180628T0115Z/
Hamilton TN-
843 PM EDT WED JUN 27 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HAMILTON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

LAT...LON 3522 8498 3526 8497 3528 8494 3531 8497
      3536 8497 3538 8500 3537 8502 3538 8503
      3540 8502 3544 8498 3546 8498 3544 8494
      3544 8492 3546 8490 3547 8475 3518 8482
TIME...MOT...LOC 0043Z 276DEG 26KT 3532 8490 

$$

TNC011-107-121-280115-
/O.CON.KMRX.SV.W.0113.000000T0000Z-180628T0115Z/
Bradley TN-Meigs TN-McMinn TN-
843 PM EDT WED JUN 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHWESTERN BRADLEY...SOUTHWESTERN MEIGS AND WEST CENTRAL MCMINN
COUNTIES...

At 843 PM EDT, a severe thunderstorm was located 8 miles west of
Charleston, or 9 miles north of Cleveland, moving east at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cleveland, Hillsview, Big Spring and Hopewell. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3522 8498 3526 8497 3528 8494 3531 8497
      3536 8497 3538 8500 3537 8502 3538 8503
      3540 8502 3544 8498 3546 8498 3544 8494
      3544 8492 3546 8490 3547 8475 3518 8482
TIME...MOT...LOC 0043Z 276DEG 26KT 3532 8490 

HAIL...0.75IN
WIND...60MPH
 
$$

CDG
286 
WWUS54 KMRX 280057
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
857 PM EDT WED JUN 27 2018

TNC107-121-280106-
/O.CAN.KMRX.SV.W.0113.000000T0000Z-180628T0115Z/
Meigs TN-McMinn TN-
857 PM EDT WED JUN 27 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MEIGS AND WEST
CENTRAL MCMINN COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

LAT...LON 3522 8498 3525 8496 3526 8497 3528 8494
      3530 8494 3529 8493 3533 8489 3536 8488
      3535 8485 3533 8482 3533 8481 3531 8479
      3518 8482
TIME...MOT...LOC 0056Z 274DEG 18KT 3532 8481 

$$

TNC011-280115-
/O.CON.KMRX.SV.W.0113.000000T0000Z-180628T0115Z/
Bradley TN-
857 PM EDT WED JUN 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHWESTERN BRADLEY COUNTY...

At 856 PM EDT, a severe thunderstorm was located near Charleston, or
9 miles north of Cleveland, moving east at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cleveland and Hopewell. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3522 8498 3525 8496 3526 8497 3528 8494
      3530 8494 3529 8493 3533 8489 3536 8488
      3535 8485 3533 8482 3533 8481 3531 8479
      3518 8482
TIME...MOT...LOC 0056Z 274DEG 18KT 3532 8481 

HAIL...0.75IN
WIND...60MPH
 
$$

CDG
205 
WWUS54 KMRX 280106
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
906 PM EDT WED JUN 27 2018

TNC011-280116-
/O.EXP.KMRX.SV.W.0113.000000T0000Z-180628T0115Z/
Bradley TN-
906 PM EDT WED JUN 27 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BRADLEY COUNTY
WILL EXPIRE AT 915 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

LAT...LON 3522 8498 3525 8496 3526 8497 3528 8494
      3530 8494 3529 8493 3533 8489 3536 8488
      3535 8485 3533 8482 3533 8481 3531 8479
      3518 8482
TIME...MOT...LOC 0106Z 274DEG 18KT 3532 8476 

$$

CDG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 8:05 PM EDT, 19 minutes earlier.

Area forecast discussion, Jun 27, 8:05 PM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
805 PM EDT Wed Jun 27 2018

.AVIATION...Showers and thunderstorms continue to build southeast
across the Southern Valley with impact at cha and a little later
tonight affecting tys. Relatively strong storms will build across
cha limiting visibility and ceiling in moderate rainfall to start
the forecast. Some trailing, weaker convection with a second
short wave trough could impact both tys and cha around midnight,
while a third wave may bring some more showers and thunderstorms
to each terminal around sunrise into the later morning hours. Due
to the lower probability of convection lasting deeper into the
afternoon hours, did not mention and precipitation with vfr flight
conditions expected in the last several hours of the forecast.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...None.
VA...None.
&&
Hazardous weather outlook, Jun 27, 3:55 PM EDT, 4 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
355 PM EDT Wed Jun 27 2018

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-282000-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott-Russell-Washington-
355 PM EDT Wed Jun 27 2018 /255 PM CDT Wed Jun 27 2018/

This Hazardous Weather Outlook is for portions of Southwest North
Carolina...East Tennessee and Southwest Virginia.

.DAY ONE...This Afternoon and Tonight

Additional showers and thunderstorms are expected once again
across the region. A few of these storms may become strong or
severe, producing damaging winds, hail and heavy rainfall with
localized flash flooding possible. Best chances this evening and
overnight will be south and west of Knoxville.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and tonight.

In the hours before

Special weather statement, Jun 27, 5:53 PM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Morristown TN
553 PM EDT WED JUN 27 2018

TNZ067-068-081>086-099-272230-
Sequatchie TN-Rhea TN-Bledsoe TN-Northwest Monroe TN-Roane TN-
Loudon TN-Hamilton TN-Meigs TN-McMinn TN-
553 PM EDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR RHEA...SOUTHWESTERN LOUDON...
NORTHERN SEQUATCHIE...BLEDSOE...MEIGS...NORTHERN MCMINN...
NORTHWESTERN MONROE...NORTHEASTERN HAMILTON AND SOUTHWESTERN ROANE
COUNTIES UNTIL 630 PM EDT/530 PM CDT/...

At 552 PM EDT/452 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles southeast of
McMinnville to near Pikeville to near Fairview. Movement was
southeast at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Athens, Dayton, Sweetwater, Dunlap, Madisonville, Pikeville, Decatur,
Spring City, Graysville, Niota, Philadelphia, Clear Water, Stinging
Fork Falls State Park, Murray Store, Mount Crest, Brayton, Old
Washington, Paint Rock, Peakland and Piney Falls State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3555 8550 3555 8546 3556 8545 3557 8542
      3568 8530 3579 8451 3550 8424 3540 8489
      3533 8555 3536 8551 3541 8549 3541 8551
      3542 8551 3543 8554 3549 8554 3553 8560
TIME...MOT...LOC 2152Z 318DEG 24KT 3561 8568 3565 8515 3575 8456

SR
Special weather statement, Jun 27, 6:40 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Morristown TN
640 PM EDT WED JUN 27 2018

TNZ081>084-098>100-272345-
Sequatchie TN-Rhea TN-Bledsoe TN-Marion TN-Bradley TN-Hamilton TN-
Meigs TN-
640 PM EDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RHEA...NORTHERN
BRADLEY...SEQUATCHIE...BLEDSOE...SOUTHWESTERN MEIGS...NORTHEASTERN
MARION AND CENTRAL HAMILTON COUNTIES UNTIL 745 PM EDT/645 PM CDT/...

At 639 PM EDT/539 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Dayton to
Gruetli-Laager. Movement was southeast at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Chattanooga, Cleveland, Dayton, Dunlap, Pikeville, Soddy-Daisy,
Signal Mountain, Walden, Lakesite, Whitwell, Charleston, Fairmount,
Harrison, Red Bank, Graysville, Powells Crossroads, Calhoun,
Cartwright, Flat Top Mountain and North Chickamauga Creek Gorge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3529 8569 3532 8556 3538 8549 3541 8549
      3543 8554 3549 8554 3553 8560 3555 8546
      3557 8542 3571 8527 3538 8484 3535 8486
      3529 8472 3527 8475 3525 8473 3525 8470
      3524 8471 3523 8470 3519 8470 3510 8553
TIME...MOT...LOC 2239Z 319DEG 16KT 3547 8510 3536 8564

CDG
Special weather statement, Jun 27, 7:13 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Morristown TN
713 PM EDT WED JUN 27 2018

TNZ099>101-280000-
West Polk TN-Bradley TN-Hamilton TN-
713 PM EDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR BRADLEY...SOUTHWESTERN POLK AND
HAMILTON COUNTIES UNTIL 800 PM EDT...

At 713 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Cleveland to near
Fairmount. Movement was southeast at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Chattanooga, Cleveland, Soddy-Daisy, Signal Mountain, Walden,
Lakesite, Ridgeside, South Cleveland, Fairmount, Harrison, East
Cleveland, Wildwood Lake, Red Bank, Collegedale, Waterville, North
Chickamauga Creek Gorge, Parksville, Red Clay State Park, Flint
Springs and East Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3498 8530 3514 8539 3529 8527 3533 8497
      3529 8495 3529 8493 3534 8488 3505 8455
      3499 8459
TIME...MOT...LOC 2313Z 323DEG 18KT 3528 8493 3522 8534

CDG
Special weather statement, Jun 27, 7:50 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Morristown TN
650 PM CDT WED JUN 27 2018

TNZ081-082-280030-
Sequatchie TN-Bledsoe TN-
650 PM CDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR SEQUATCHIE AND BLEDSOE COUNTIES
UNTIL 730 PM CDT...

At 650 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Pikeville to 11 miles
northwest of Gruetli-Laager. Movement was south at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Dunlap, Pikeville, Palio, Fall Creek Falls State Park, Brayton, Mount
Crest, Cagle and Old Cumberland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3555 8546 3557 8542 3572 8526 3576 8527
      3577 8521 3559 8508 3557 8511 3553 8510
      3550 8514 3547 8512 3545 8515 3545 8517
      3536 8522 3527 8549 3532 8556 3536 8551
      3541 8549 3543 8554 3549 8554 3553 8560
TIME...MOT...LOC 2350Z 351DEG 28KT 3567 8529 3550 8577

CDG
Special weather statement, Jun 27, 7:52 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Morristown TN
652 PM CDT WED JUN 27 2018

TNZ098-280030-
Marion TN-
652 PM CDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 730 PM CDT...

At 651 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sewanee, or 13 miles east of Winchester, moving east at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Jasper, South Pittsburg, Whitwell, Kimball, Monteagle, Powells
Crossroads, Martin Springs, Fiery Gizzard State Park, Haletown
(guild), Griffith Creek, Chimneys State Park, Sequatchie Cave, Foster
Falls State Park and New Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3524 8584 3524 8582 3522 8577 3522 8574
      3524 8569 3529 8571 3529 8569 3531 8565
      3532 8556 3527 8549 3527 8546 3500 8545
      3499 8546 3498 8550 3506 8587 3522 8586
      3522 8587
TIME...MOT...LOC 2351Z 269DEG 20KT 3517 8588

CDG
Special weather statement, Jun 27, 8:15 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Morristown TN
815 PM EDT WED JUN 27 2018

TNZ081>085-099-100-280100-
Sequatchie TN-Rhea TN-Bledsoe TN-Bradley TN-Hamilton TN-Meigs TN-
McMinn TN-
815 PM EDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RHEA...NORTHWESTERN
BRADLEY...SOUTHEASTERN SEQUATCHIE...CENTRAL BLEDSOE...SOUTHWESTERN
MEIGS...SOUTHWESTERN MCMINN AND HAMILTON COUNTIES UNTIL 900 PM
EDT/800 PM CDT/...

At 815 PM EDT/715 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Pikeville to near
Dunlap. Movement was southeast at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Chattanooga, Dayton, Soddy-Daisy, Signal Mountain, Walden, Lakesite,
Fairmount, Harrison, Red Bank, Graysville, Cartwright, Flat Top
Mountain, North Chickamauga Creek Gorge, Hillsview, Big Spring, Old
Washington, Middle Valley, Birchwood, Falling Water and Shady Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3507 8537 3509 8536 3512 8540 3513 8539
      3517 8540 3518 8539 3522 8540 3526 8544
      3527 8549 3537 8522 3564 8508 3537 8465
      3502 8533
TIME...MOT...LOC 0015Z 320DEG 27KT 3558 8510 3539 8548

CDG

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 8:12 PM EDTFlash Flood WarningMRXMcMinn, Meigs, Rhea2 hr
Jun 27, 8:15 PM EDTSpecial Weather StatementMRXHamilton45 min
Jun 28, 3:51 AM EDTSpecial Weather StatementMRXBlount39 min
Jun 28, 4:43 AM EDTSpecial Weather StatementMRXKnox47 min
Jun 28, 4:55 AM EDTSpecial Weather StatementMRXMorgan50 min
Jun 28, 5:02 AM EDTAreal Flood AdvisoryMRXMorgan3 hr
Jun 28, 5:30 AM EDTSpecial Weather StatementMRXRhea45 min
Jun 28, 5:39 AM EDTAreal Flood AdvisoryMRXBlount, Knox, Sevier3 hr
Jun 28, 5:43 AM EDTSpecial Weather StatementMRXBlount, Grainger, Jefferson, Sevier47 min
Jun 28, 5:46 AM EDTSevere Thunderstorm WarningMRXAnderson, Morgan, Roane, Scott44 min
Jun 28, 6:15 AM EDTSevere Thunderstorm WarningMRXBlount, Sevier45 min
Jun 28, 6:17 AM EDTSevere Thunderstorm WarningMRXMeigs, Rhea28 min
Jun 28, 6:28 AM EDTFlash Flood WarningMRXMorgan6 hr
Jun 28, 6:33 AM EDTSpecial Weather StatementMRXLoudon, Roane42 min
Jun 28, 6:52 AM EDTAreal Flood AdvisoryMRXBledsoe, Meigs, Rhea3 hr
Jun 28, 6:54 AM EDTSpecial Weather StatementMRXMonroe36 min
Jun 28, 7:05 AM EDTAreal Flood AdvisoryMRXBlount, Sevier3 hr
Jun 28, 7:06 AM EDTAreal Flood AdvisoryMRXLoudon, Roane3 hr
Jun 28, 7:10 AM EDTSpecial Weather StatementMRXBledsoe35 min
Jun 28, 7:48 AM EDTSpecial Weather StatementMRXBledsoe, Meigs, Rhea42 min
Jun 28, 8:06 AM EDTSpecial Weather StatementMRXLoudon, McMinn, Meigs, Monroe, Polk54 min
Jun 28, 8:41 AM EDTFlash Flood WarningMRXLoudon, Roane3 hr
Jun 28, 8:51 AM EDTSevere Thunderstorm WarningMRXMcMinn, Meigs, Monroe, Polk54 min
Jun 28, 9:02 AM EDTSpecial Weather StatementMRXMcMinn, Meigs, Rhea43 min
Jun 28, 9:08 AM EDTAreal Flood AdvisoryMRXMcMinn, Monroe, Polk3 hr
Jun 28, 9:20 AM EDTAreal Flood AdvisoryMRXBledsoe, Meigs, Rhea3 hr
Jun 28, 9:23 AM EDTSpecial Weather StatementMRXBledsoe67 min
Jun 28, 9:33 AM EDTFlash Flood WarningMRXBlount, Sevier117 min
Jun 28, 9:42 AM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Meigs, Rhea63 min
Jun 28, 9:52 AM EDTSpecial Weather StatementMRXPolk53 min
Jun 28, 9:59 AM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Polk61 min
Jun 28, 10:07 AM EDTFlash Flood WarningMRXBledsoe, Rhea113 min
Jun 28, 10:15 AM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, Marion, Sequatchie60 min
Jun 28, 10:27 AM EDTFlash Flood WarningMRXMcMinn, Meigs, Monroe, Polk3 hr
Jun 28, 10:45 AM EDTSpecial Weather StatementMRXBradley15 min
Jun 28, 10:49 AM EDTAreal Flood AdvisoryMRXBradley, Hamilton, Polk, Sequatchie3 hr
Jun 28, 11:14 AM EDTSevere Thunderstorm WarningMRXHamilton, Marion, Sequatchie61 min
Jun 28, 11:59 AM EDTAreal Flood AdvisoryMRXHamilton, Marion, Sequatchie3 hr
Jun 28, 12:09 PM EDTSevere Thunderstorm WarningMRXMarion36 min
Jun 28, 12:57 PM EDTSevere Thunderstorm WarningMRXMarion33 min
Jun 28, 1:39 PM EDTFlash Flood WarningMRXMarion90 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.